CSpace

Browse/Search Results:  1-10 of 352 Help

Selected(0)Clear Items/Page:    Sort:
Error Estimates for Finite Element Approximation of Dirichlet Boundary Control for Stokes Equations in L-2(Gamma) 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 36
Authors:  Zhou, Kaiye;  Gong, Wei
Favorite  |  View/Download:31/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes equations  Polygonal/polyhedral domain  Smooth domain  Finite elements  Error estimates  
A Nitsche Hybrid Multiscale Method with Non-matching Grids 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 28
Authors:  Ming, Pingbing;  Song, Siqi
Favorite  |  View/Download:29/0  |  Submit date:2022/04/29
Multiscale PDE  Hybrid method  Nitsche variational formulation  Non-matching grid  
Accelerated exponential Euler scheme for stochastic heat equation: convergence rate of the density 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 页码: 40
Authors:  Chen, Chuchu;  Cui, Jianbo;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:15/0  |  Submit date:2022/06/21
density  convergence order  accelerated exponential Euler scheme  stochastic heat equation  Malliavin calculus  
A lowest-degree quasi-conforming finite element de Rham complex on general quadrilateral grids by piecewise polynomials 期刊论文
CALCOLO, 2022, 卷号: 59, 期号: 1, 页码: 32
Authors:  Quan, Qimeng;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:28/0  |  Submit date:2022/04/02
Nonconforming finite element  De Rham complex  General quadrilateral grids  Piecewise polynomial  
A TWO-LEVEL PRECONDITIONED HELMHOLTZ-JACOBI-DAVIDSON METHOD FOR THE MAXWELL EIGENVALUE PROBLEM 期刊论文
MATHEMATICS OF COMPUTATION, 2022, 卷号: 91, 期号: 334, 页码: 623-657
Authors:  Liang, Qigang;  Xu, Xuejun
Favorite  |  View/Download:25/0  |  Submit date:2022/04/29
Maxwell eigenvalue problem  edge element  Helmholtz projection  Jacobi-Davidson method  domain decomposition  
LARGE N LIMIT OF THE O(N) LINEAR SIGMA MODEL VIA STOCHASTIC QUANTIZATION 期刊论文
ANNALS OF PROBABILITY, 2022, 卷号: 50, 期号: 1, 页码: 131-202
Authors:  Shen, Hao;  Smith, Scott A.;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:35/0  |  Submit date:2022/04/29
O(N) linear sigma model  Phi(4)  mean-field limit  stochastic quantization  space-time white noise  
Simpson's method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文
PHYSICA SCRIPTA, 2021, 卷号: 96, 期号: 12, 页码: 19
Authors:  Arshad, Sadia;  Saleem, Iram;  Defterli, Ozlem;  Tang, Yifa;  Baleanu, Dumitru
Favorite  |  View/Download:23/0  |  Submit date:2022/04/02
fractional operator with the non-singular kernel  numerical approximation  stability analysis  convergence analysis  tumor model  chaos  
The energy-preserving time high-order AVF compact finite difference scheme for nonlinear wave equations in two dimensions 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 170, 页码: 298-320
Authors:  Hou, Baohui;  Liang, Dong
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
AVF method  CFD operator  Time high-order  Energy conservation  Convergence  Nonlinear wave equations  
An inverse averaging finite element method for solving three-dimensional Poisson-Nernst-Planck equations in nanopore system simulations 期刊论文
JOURNAL OF CHEMICAL PHYSICS, 2021, 卷号: 155, 期号: 19, 页码: 13
Authors:  Zhang, Qianru;  Wang, Qin;  Zhang, Linbo;  Lu, Benzhuo
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
Subdivision based isogeometric analysis for geometric flows 期刊论文
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, 2021, 页码: 24
Authors:  Pan, Qing;  Rabczuk, Timon;  Chen, Chong
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
extended Loop subdivision  geometric flows  isogeometric analysis